# SDR SWIA202410240003

- Difficulty date: October 23, 2024
- Submitted: October 24, 2024
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 38,034 hours, 37,354 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Cracked
- Location: Hyd System
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH BOOST PUMP SATELLITE HOLE ALMOST MOST FORWARD AND SLIGHTLY TO THE LEFT, HAS EDDY CURRENT CRACK INDICATION (HALF SCREEN) GOING OUTBOARD.  (FILED OPEN)
